# SDR AALA201806159018

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 17,816 hours, 7,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 1L ASSIST HANDLE DAMAGED. MAINTENANCE SECURED 1L ASSIST HANDLE HARDWARE PER SECTION 17.11 OF GPM AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
